# SDR FDEA201103311257

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DENT OBSERVED ON RH FUSE SKIN 15 INCH AFT FR77 17 INCH BELOW STR 24.  REPAIR CARRIED OUT IAW SRM 53-10-12 REPAIR DOUBLER INSTALLED IAW SRM 53-10-10 FIG 225 ORIGINAL SKIN THICKNESS   0.063" REPAIR DOUBLER 0.071" THICK.
